×

zbMATH — the first resource for mathematics

Reversible disjoint unions of well orders and their inverses. (English) Zbl 07204025
Summary: A poset \(\mathbb{P}\) is called reversible iff every bijective homomorphism \(f:\mathbb{P} \rightarrow \mathbb{P}\) is an automorphism. Let \(\mathcal{W}\) and \(\mathcal{W}^*\) denote the classes of well orders and their inverses respectively. We characterize reversibility in the class of posets of the form \(\mathbb{P} =\bigcup_{i\in I}\mathbb{L}_i \), where \(\mathbb{L}_i\), \(i\in I\), are pairwise disjoint linear orders from \(\mathcal{W} \cup \mathcal{W}^* \). First, if \(\mathbb{L}_i \in \mathcal{W} \), for all \(i \in I\), and \(\mathbb{L}_i \cong \alpha_i =\gamma_i+n_i\in \text{Ord} \), where \(\gamma_i \in \text{Lim} \cup \{0\}\) and \(n_i \in \omega \), defining \(I_\alpha := \{i \in I : \alpha_i = \alpha\}\) for \(\alpha \in \text{Ord}\), and \(J_\gamma := \{j \in I : \gamma_j = \gamma\}\), for \(\gamma \in \text{Lim} \cup\{0\}\), we prove that \(\bigcup_{i\in I} \mathbb{L}_i\) is a reversible poset iff \(\langle \alpha_i : i \in I \rangle\) is a finite-to-one sequence, that is, \(|I_\alpha| < \omega \), for all \(\alpha \in \text{Ord}\), or there exists \(\gamma = \max\{ \gamma_i :i \in I\}\), for \(\alpha \leq \gamma\) we have \(|I_\alpha| < \omega \), and \(\langle n_i : i \in J_\gamma \setminus I_\gamma \rangle\) is a reversible sequence of natural numbers. The same holds when \(\mathbb{L}_i \in \mathcal{W}^* \), for all \(i \in I\). In the general case, the reversibility of the whole union is equivalent to the reversibility of the union of components from \(\mathcal{W}\) and the union of components from \(\mathcal{W}^* \).

MSC:
06-XX Order, lattices, ordered algebraic structures
PDF BibTeX Cite
Full Text: DOI
References:
[1] Doyle, PH; Hocking, JG, Bijectively related spaces, I. Manifolds. Pac. J. Math., 111, 23-33 (1984) · Zbl 0554.57014
[2] Dow, A.; Hernández-Gutiérrez, R., Reversible filters, Topology Appl., 225, 34-45 (2017) · Zbl 1368.54007
[3] Kukieła, M., Reversible and bijectively related posets, Order, 26, 119-124 (2009) · Zbl 1178.06002
[4] Kukieła, M., Characterization of hereditarily reversible posets, Math. Slovaca, 66,3, 539-544 (2016) · Zbl 1389.06002
[5] Kurilić, MS, Retractions of reversible structures, J. Symb. Log., 82,4, 1422-1437 (2017) · Zbl 1423.03111
[6] Kurilić, MS; Morača, N., Condensational equivalence, equimorphism, elementary equivalence and similar similarities, Ann. Pure Appl. Logic, 168,6, 1210-1223 (2017) · Zbl 1422.03062
[7] Kurilić, M.S., Morača, N.: Reversibility of extreme relational structures, (submitted) arXiv:1803.09619
[8] Kurilić, M.S., Morača, N.: Reversible sequences of cardinals, reversible equivalence relations, and similar structures, (submitted) arXiv:1709.09492 · Zbl 1422.03062
[9] Kurilić, M.S., Morača, N.: Reversibility of disconnected structures, arXiv:1711.01426
[10] Laflamme, C.; Pouzet, M.; Woodrow, R., Equimorphy: the case of chains, Arch. Math. Logic, 56, 7-8, 811-829 (2017) · Zbl 1417.06001
[11] Laver, R., An order type decomposition theorem, Ann. Math., 98,1, 96-119 (1973) · Zbl 0264.04003
[12] Rajagopalan, M.; Wilansky, A., Reversible topological spaces, J. Aust. Math. Soc., 61, 129-138 (1966) · Zbl 0151.29602
[13] Rosenstein, JG, Linear Orderings Pure and Applied Mathematics, 98 (1982), New York: Academic Press, Inc., Harcourt Brace Jovanovich Publishers, New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.